A smooth converse Lyapunov theorem for robust stability. Lin, Y., Sontag, E. D, & Wang, Y. SIAM J. Control Optim., 34(1):124–160, SIAM, 1996.
bibtex   
@Article{SCC.Lin.Sontag.ea1996,
  author    = {Lin, Yuandan and Sontag, Eduardo D and Wang, Yuan},
  title     = {A smooth converse Lyapunov theorem for robust stability},
  journal   = {SIAM J. Control Optim.},
  year      = {1996},
  volume    = {34},
  number    = {1},
  pages     = {124--160},
  file      = {SCC.Lin.Sontag.ea1996.pdf:SCC.Lin.Sontag.ea1996.pdf:PDF},
  publisher = {SIAM},
}
Downloads: 0